# SDR CALA2025082708169

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 38,277 hours, 13,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14C EMERGENCY EXIT GUIDE LIGHT IS DANGELING DOWN TOWARD THE AISL E. REMOVED EMERGENCY PATH LIGHT HOUSING DUE TO ITBEING BROKEN. NO LIGHT AT 14C. ALL OTHER LIGHTS OK. REQUEST TO PLACE ON MEL. MEL 3319E ALL LIGHTS WITHIN TWO SEAT ROWS OF THE TYPE III EXIT (OVERWING EMERGENCY EXIT) MUST BE OPERATIVE. ROW 14 AND 15 MUST WORK DUE TO LIGHT HOUSING AT 14C BEING BROKEN, SWAPPED WITH LIGHT FROM 11C. PATH LIGHT AT 11C IS NOW MISSING AND 14 C IS OPERATIONAL.  INSTALLED NEW HOUSING AND FLOOR PROXIMITY LIGHT ASSY. REF TASK 33-51-11-960-802. OPS. CK. GOOD. REMOVED PLACARD. MEL REMOVED
